A member asked:

Would using the drug crystalmeth make the blood [ in the body] thick?

A doctor has provided 1 answer
Dr. Alan Wartenberg answered

Specializes in Addiction Medicine

The term "blood thinner" is really not a medical term, and makes people think that blood gets "thinned out" when you take these medications, so it must be "thick" without them. Some people have too many clotting factors in their blood (which doesn't make it thick, just more likely to clot) and anticoagulants make that less likely to happen. Methamphetamine causes MANY other problems. Get help now

Answered Aug 5, 2016

1.1k views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...